English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Degenerate hypersurfaces with a two-parametric family of automorphisms

MPS-Authors
/persons/resource/persons235201

Ezhov,  Vladimir
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235592

Kolář,  Martin
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236154

Schmalz,  Gerd
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Ezhov, V., Kolář, M., & Schmalz, G. (2009). Degenerate hypersurfaces with a two-parametric family of automorphisms. Complex Variables and Elliptic Equations, 54(3-4), 283-291. doi:10.1080/17476930902760443.


Cite as: http://hdl.handle.net/21.11116/0000-0004-25AD-0
Abstract
There is no abstract available